# SDR QXEA200700534

- Difficulty date: March 28, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THERE ARE SEVERAL AREAS OF CORROSION ALONG THE CARGO FLOOR SUPPORT ANGLE, FOR FLOORBOARD NR 144AZ, AT STATION X600.00 AND Z99.00.  REPAIRED IAW SRM 51-40-11, 51-20-11, 51-20-36.
